The 2-Matching Lattice of a Graph

Jungnickel, Dieter and Leclerc, Matthias (1989) The 2-Matching Lattice of a Graph.
Published in: Journal of combinatorial theory : Series B Vol. 46 (2). pp. 246-248.

Abstract

We determine the lattice generated by the perfect 2-matchings of a graph in terms of the linear subspace of R E .


Actions:
Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zpr86-036
Depositing User: Archive Admin
Date Deposited: 02 Apr 2001 00:00
Last Modified: 09 Jan 2012 11:45
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/36